# SDR BHKA20120521001

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N84FN
- Make and model: Lear 36LEAR
- Aircraft serial: 002
- Aircraft time: 16,394 hours, 8,569 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE ACFT DRIFTED STRONGLY TO THE RIGHT ONCE NOSE WHEEL STEERING WAS DEACTIVATED AT APPROX 40KIAS.  LEFT RUDDER WAS APPLIED, FOLLOWED QUICKLY WITH LT AILERON WHICH DECREASED, BUT DID NOT STOP DRIFTING TO THE RIGHT.  THE TAKEOFF WAS REJECTED AND CONTROL REGAINED USING DIFFERENTIAL BRAKING AND REACTIVATING NOSE WHEEL STEERING. THE ACFT TAXIED BACK TO THE RAMP WITHOUT INCIDENT.  OPEN
